facultyMath

Prof. Shambhu Sharma
Professor
 
Educational Qualification - M.Sc. (Mathematics),
Ph.D. (Operations Research: Integer Programming).
 
CONTACT Information
Department of Mathematics
Dayalbagh Educational Institute 
Dayalbagh, Agra 282 005 (UP), India
Tel.: (0562) 280 1545, Mob:9897166511
Email: This email address is being protected from spambots. You need JavaScript enabled to view it.

 

1.Teaching Assignments

Odd semester

Course code

Class

Course title

MAM503

B.Sc.

Differential Equations II

MAM181

B.Tech.

Engineering Mathematics I

MAM704

M.Sc.

Analytical Mechanics

MAM302

B.Sc.

Differential Equations and Mechanics

MAM505

B.Sc. Hons.

Algebra III, Sylow’s Theorems and Inner Product Spaces

MAM502

B.Sc. Hons.

Curves and Surfaces

Even Semester

Course code

Class

Course title

MAM681

B.Tech.

Advanced Optimization Techniques

MAM281

B.Tech.

Engineering Mathematics II

MAM402

B.Sc.

Operations Research

MAM955

M.Phil.

Special Topics in Mathematics (Special Functions)

MAM202

B.Sc.

Modern Algebra

MAM603

B.Sc. Hons.

Methods of Applied Mathematics

MAM801

M.Sc.

Optimization

2. Area(s) of Research: OperationsResearch (Optimization), Statistics

3. Research Interests:

  •         Integer Programming
  •         Transportation Problem with Mixed Constraints
  •         Transhipment Problem with Mixed Constraints
  •         Generalized Transportation Problem
  •         Assignment Problem
  •         Quadratic Transportation Problem
  •         Quadratic Assignment Problem
  •         Time minimizing Transportation Problem with Mixed Constraints
  •         Probability Distribution Theory
  •         Time minimizing Transshipment Problem with Mixed Constraints 

4. Honours and Recognitions:

  1. Member of Editorial Board in Eritrean Journal of Science and Engineering, A Biannual Publication of  Eritrea Institute of Technology,    Asmara, Eritrea, North East Africa.  ISSN:-  2312-0118
  2. Chairpersonof parallel session on 26-8-16 in ‘The Asian Mathematical Conference (AMC) 2016’, July 25-29 2016 held at Nusa Dua convention centre Bali, INDONESIA. Title of Session: Control Theory and Optimization, Organized by Indonesian Mathematical Society and South East Asian Mathematical Society. 

5. Selected Publications:

  1.  “New Technique for solving primal All – integer Linear Programming” OPSEARCH, Springer, Shambhu Sharma and Bishram Sharma Vol. 34, No. 1, 62-68, 1997, ISSN 0030-3887 (Print), ISSN 0975-0320 (Electronic), IF 0.469.
  2. “A Modified Form of Pivot and Probe Algorithm for Linear Programming” Shambhu Sharma, J.N. Singh, M.R. Quabili, Rama Shanker, Mathematical Theory, Nigeria, Vol.1, No-2 1999, 10-16.
  3. “Solving the Transportation Problem Using Dual-Matrix Approach” Gurmeet Kaur and Shambhu Sharma, DEI Journal of Science and Engineering Research, Vol. 14, No.1 and 2, ISSN 0970-0463, 2007, 57-65
  4. An Algorithm for Solving the Transportation Problem, Gurmeet Kaur and                   Shambhu Sharma, Journal of Rajasthan Academy of Physical Sciences, Vol.7, No-3, Sept 2008, 287-294.
  5. Analysis of Dual Matrix Approach for Solving the Transportation Problems.  Gurmeet Kaur and Shambhu Sharma, Varahmihir Journal of Mathematical Sciences, Vol.8, No. 1, 2007, 71-82.
  6. A Discrete two-parameter Poisson Lindley Distribution, Rama Shanker, Shambhu Sharma and Ravi Shanker, Journal of the Ethiopian Statistical Association, Vol. 21, ISSN: 1605-962X , October 2012, 15-23.ur
  7. A Two-Parameter Lindley Distribution for ModelingWaiting and Survival Times Data, Rama Shanker, Shambhu Sharma and Ravi Shanker, Applied Mathematics, Scientific Research. February 2013, 4, 363-368, IF 0.65, DOI (digital object identifier):  10.4236/am.2013.42056,  ISSN P2152-7385 (Print), ISSN 2152-7393 (Online).
  8. A Modified Zero Suffix Method for Finding an Optimal Solution for Transportation Problems,Shambhu Sharma, Rama Shankerand Ravi Shanker, European Journal of Scientific Research, Vol. 104 No 4 June, 2013, 673-676, IF  0.736.
  9. Janardan Distribution and its Application to WaitingTimes Data, Rama Shanker, Shambhu Sharma, Uma Shanker and Ravi Shanker, Indian Journal of Applied Research, Vol. 3, Issue : 8 ,  Aug 2013,  ISSN - 2249-555X, 500-502, IF 4.894.
  10. Sushila Distribution and its Application to Waiting Times Data, Rama Shanker, Shambhu Sharma, Uma Shanker and Ravi Shanker , Opinion-International journal of business and management, vol. 3, no. 2 , Dec. 2013, IF 1.223 .   
  11. The Discrete Poisson-Janardan Distribution with Applications, Rama Shanker, Shambhu Sharma, Uma Shanker, Ravi Shanker, Tekie Asehun Leonida, International Journal of Soft Computing and Engineering (IJSCR), Vol 4, No 2, May 2014, 31-33, IF 4.23.
  12. The Discrete Poisson-Sushila Distribution with Applications, Rama Shanker, Shambhu Sharma, Uma Shanker, Ravi Shanker, Tekie Asehun Leonida, International Journal of Statistics and Analysis, Vol.4 No 2, Nov. 2014,101-107, ISSN-2248-9959.
  13. Prioritization & Decision Making In A SUPPLY Chain, Rajeev Dhingra, Shambhu Sharma, Preetvanti Singh, Mathematical Sciences International Research Journal, Volume 3, Issue 1 (2014), 241-246, ISSN-2278-8697.
  14. A Maximin Zero Suffix Method For Solving Assignment Problems, Shambhu Sharma, Rama Shanker, Ravi Shanker, European Journal of Scientific Research, Vol. 126 , No 2 , November 2014,  206-212, IF-0.736,  ISSN 1450-216X/1450-202X
  15. An Open Loop Method for Time Minimizing Transportation Problem with Mixed Constraints, Swati Agrawal, Shambhu Sharma, 31st International conference on “Innovative Approach in Applied Physical, Mathematical/Statistical, Chemical Sciences and Emerging Energy Technology of Sustainable Development- ISBN:978-93-83083-98-5, 83-89, August 2015.
  16. On Two-Parameter Lindley Distribution and its Applications to Model Lifetime Data, Rama Shanker, Hagos Fesshaye, Shambhu Sharma, Biometrics and Biostatistics International Journal, Vol. 3 No. 2, 2 January 2016, ISSN: 2378-315X,
  17. On Quasi Lindley Distribution and its Applications to Model Lifetime Data, Rama Shanker, Hagos Fesshaye, Shambhu Sharma, International Journal of Statistical Distributions and Applications, Vol. 2, No. 1, March 2016, 1-7, ISSN: 2472-3487 (Print) ; ISSN: 2472-3509 (online).
  18. A Maximin Zero Suffix Method for Quadratic Transportation Problem, ShambhuSharma, Rama Shanker, Ravi Shanker, Americanjournal of Operational Research, Vol. 6 No 3, July 2016, IF 0.99, 55-60, p-ISSN:2324-6537, e-ISSN:2324-6545.
  19. A quasi exponential distribution, Rama Shanker, Kamlesh Kumar Shukla, Shambhu Sharma, Ravi Shanker, Biometrics & Biostatistics International Journal, Vol. 7, No. 2, pp: 90-94, March 2018. ISSN: 2378-315X.DOI:10.15406/bbij.2018.07.00194
  20. A Minimax Method for Time Minimizing Transportation Problem with Mixed Constraints, Swati Agarwal, Shambhu Sharma, International Journal of Computer & Mathematical Sciences, Vol. 7, No. 3, March 2018, pp: 1-6, ISSN 2347-8527.
  21. A Quasi Gamma Distribution, Rama Shanker, Kamlesh Kumar Shukla, Shambhu Sharma and Ravi Shanker, International Journal of Statistics and Applied Mathematics, 2018, Vol. 3 No. 4, ISSN: 2456-1452, 208-217

Copyright @ Dayalbagh Educational Institute (Deemed University)

Free business joomla templates